American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19K14) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Vladimir Manuilov and Sergei Silvestrov. An invariant for unbounded operators. Proc. Amer. Math. Soc. 134 (2006) 2593-2598. MR 2213737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] P. Ara and E. Pardo. Refinement monoids with weak comparability and applications to regular rings and $C*$-algebras . Proc. Amer. Math. Soc. 124 (1996) 715-720. MR 1301484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Berndt Brenken. $K$-groups of solenoidal algebras. I . Proc. Amer. Math. Soc. 123 (1995) 1457-1464. MR 1231292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John Phillips and Iain Raeburn. Voiculescu's double commutant theorem and the cohomology of $C\sp *$-algebras . Proc. Amer. Math. Soc. 112 (1991) 139-142. MR 1039262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerald J. Murphy. Simple $C\sp *$-algebras and subgroups of ${\bf Q}$ . Proc. Amer. Math. Soc. 107 (1989) 97-100. MR 1007284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1